# SDR CALA2022022400498

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Tank
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr 42 Longeron Y
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) FOUND CORROSION ON TOP OF LH OUTBOARD MAIN TANK ( BETWEEN LH LONGERON Y1292 AND LH BULKHEAD) FORWARD OF FRAME 42 N EXT TO APU FUEL PUMP. () ACCOMPLISHED REPAIR OF LH O/B MAIN TANK PER FINAL EA 320-5711-13 -A2789 AND UAL EC/RA 5711-01168. ACCOMPLISHED BY AT BFM ST AEROSPACE MOBILE. NR#0020386
